Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 637242, 10 pages
http://dx.doi.org/10.1155/2014/637242
Research Article

Periodic Solutions of Second Order Nonlinear Difference Equations with Singular -Laplacian Operator

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 10 April 2014; Accepted 29 June 2014; Published 10 July 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Ruyun Ma and Yanqiong Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruyun Ma and Yanqiong Lu, “Periodic Solutions of Second Order Nonlinear Difference Equations with Singular -Laplacian Operator,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 637242, 10 pages, 2014. https://doi.org/10.1155/2014/637242.